# SDR CALA2009013000073

- Difficulty date: January 30, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 40,826 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3149645
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED R-2 DOOR EXTERIOR EMERGENCY LIGHT LAMP HOLDER ASSY IAW AMM  33-51-06.  OPS CHECKS NORMAL.
